does this happen to anyone else??

  1. Senior Member
    neverstop's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Oct 2005
    Posts
    1,241
    Rep Power
    737
    Level
    27
    Lv. Percent
    23.24%
    Achievements Posting Pro

    does this happen to anyone else??


    when i'm on PCT, no matter what i do, or what soap or how many times i shower, my whole body breaks out like i'm f'ing 15 years old and i hate it, makes me not even want to do another cycle, i'm not like this when i'm ON a cycle or when i take massive amounts of trib/fenugreek/zma's

    this happens anytime i take nolva or clomid under any circumstance, i've tried even taking it months after a cycle and in 3 days....blam...pizza body

    does rebound xt, and all the other PCT stuff thats out there these days do this??? if you take HCG through a cycle can you avoid taking clomid and nolva during PCT??

    someone help me!

  2. Board Sponsor
    Apowerz6's Avatar
    Join Date
    Jul 2005
    Age
    35
    Posts
    2,106
    Rep Power
    1167
    Level
    33
    Lv. Percent
    66.15%
    Achievements Activity ProPosting Pro

    Yes it happens to me, I cannot speak for others, but I can say, that I believe its the Estro/estrodiol, as Test has been so high due to the Exogenous source, that estro could not rear its ugly head, then once of test is lowered, and boom Estro and its nasty side effects...
    I may be wrong maybe the good Dr. D can chime in, or Skye maybe... If it bugs you that much def stay away from cycles... As Jungle Warfare Is a nice safe way to gain maintainable mass, and have great sex, without PCT...
  3. Senior Member
    neverstop's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Oct 2005
    Posts
    1,241
    Rep Power
    737
    Level
    27
    Lv. Percent
    23.24%
    Achievements Posting Pro

    i got no problem with cycles, but gettting tons of acne all disgusting on my stomach and neck and shieat sucks bad.....i'm fine when on test/deca or any of the orals, its only PCT that messes me up.

    do you know if using HCG causes this to be a non issue??

    thanks! reps!
    •   
       

  4. Board Supporter
    methusaleh's Avatar
    Stats
    5'11"  190 lbs.
    Join Date
    Jul 2005
    Age
    37
    Posts
    830
    Rep Power
    63796
    Level
    25
    Lv. Percent
    23.98%

    Yes, my research rat always has had that problem. The worst was back when the rat used to use test cyp in college...acne all over the place. Poor fellow couldn't keep it in check even with 10g a day of pantothenic acid, astringent washing, and 10% Oxy cream at night.
  5. Senior Member
    neverstop's Avatar
    Stats
    5'8"  190 lbs.
    Join Date
    Oct 2005
    Posts
    1,241
    Rep Power
    737
    Level
    27
    Lv. Percent
    23.24%
    Achievements Posting Pro

    so whats a 27year old lifting pimp of a lab rat to do?

    anyone here used hcg and did you have other pct side effects such as ive lifted??
  6. Senior Member
    Scottyo's Avatar
    Join Date
    Feb 2003
    Posts
    1,001
    Rep Power
    644
    Level
    24
    Lv. Percent
    60.68%
    Achievements Posting Pro

    its all about hormone imbalances....not particularly one (test or estrogen) over another. Thus some people get it when on cycle, others afterwards, and the lucky one's not at all. Its just your body "dealing" with internal changes in whatever way it can.

    Best solution is to find ancillary supps good for acne. B5, fish oil, certain herbs etc. Also try to keep blood sugars especially level when things are problematic, and watch out for food allergies.
  7. New Member
    Irish_Rogue's Avatar
    Join Date
    May 2006
    Age
    41
    Posts
    318
    Rep Power
    263
    Level
    14
    Lv. Percent
    74.24%

    Quote Originally Posted by neverstop
    so whats a 27year old lifting pimp of a lab rat to do?

    anyone here used hcg and did you have other post cycle therapy side effects such as ive lifted??
    I use Proactiv throughout the cycle and PCT. Had 2 pimples on my 1AD/4AD cycle and none so far on my PP/SD cycle.
  

  
 

Similar Forum Threads

  1. Does this happen with anyone else?
    By EatMoar in forum Supplements
    Replies: 43
    Last Post: 04-23-2014, 01:12 AM
  2. Does this happen to you ?
    By Markusrulezzz in forum Training Forum
    Replies: 2
    Last Post: 03-14-2011, 10:40 AM
  3. Does this video disturb anyone else?
    By h0other in forum General Chat
    Replies: 13
    Last Post: 05-27-2009, 01:34 AM
  4. Has this ever happened to anyone?
    By vision in forum Supplements
    Replies: 26
    Last Post: 02-01-2007, 05:16 PM
  5. Has this happened to anyone else?
    By supersize77 in forum Cycle Info
    Replies: 2
    Last Post: 07-02-2005, 02:38 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in